Follow
Dorota Kuziak
Dorota Kuziak
Verified email at uca.es
Title
Cited by
Cited by
Year
On the metric dimension of corona product graphs
IG Yero, D Kuziak, JA Rodríguez-Velázquez
Computers & Mathematics with Applications 61 (9), 2793-2798, 2011
1262011
On the strong metric dimension of corona product graphs and join graphs
D Kuziak, IG Yero, JA Rodríguez-Velázquez
Discrete Applied Mathematics 161 (7-8), 1022-1027, 2013
762013
Mixed metric dimension of graphs
A Kelenc, D Kuziak, A Taranenko, IG Yero
Applied Mathematics and Computation 314, 429-438, 2017
682017
On the strong metric dimension of Cartesian and direct products of graphs
JA Rodríguez-Velázquez, IG Yero, D Kuziak, OR Oellermann
Discrete Mathematics 335, 8-19, 2014
392014
Efficient open domination in graph products
D Kuziak, I Peterin, IG Yero
Discrete Mathematics and Theoretical Computer Science 16 (1), 105--120, 2014
362014
The partition dimension of strong product graphs and Cartesian product graphs
IG Yero, M Jakovac, D Kuziak, A Taranenko
Discrete Mathematics 331, 43-52, 2014
342014
Total Roman domination in the lexicographic product of graphs
N Campanelli, D Kuziak
Discrete Applied Mathematics 263, 88-95, 2019
262019
On the strong metric dimension of the strong products of graphs
D Kuziak, IG Yero, JA Rodríguez-Velázquez
Open Mathematics 13 (1), 2015
262015
The metric dimension of strong product graphs
JA Rodriguez-Velazquez, D Kuziak, IG Yero, JM Sigarreta
Carpathian Journal of Mathematics, 261-268, 2015
242015
The partition dimension of corona product graphs
JA Rodríguez-Velázquez, IG Yero, D Kuziak
arXiv preprint arXiv:1010.5144, 2010
232010
Coloring, location and domination of corona graphs
IG Yero, D Kuziak, A Rondón Aguilar
Aequationes mathematicae 86 (1), 1-21, 2013
202013
Strong metric dimension of rooted product graphs
D Kuziak, IG Yero, JA Rodríguez-Velázquez
International Journal of Computer Mathematics 93 (8), 1265-1280, 2016
192016
Closed formulae for the strong metric dimension of lexicographic product graphs
D Kuziak, IG Yero, JA Rodríguez-Velázquez
arXiv preprint arXiv:1402.2663, 2014
192014
Computing the metric dimension of a graph from primary subgraphs
D Kuziak, JA Rodríguez-Velázquez, IG Yero
arXiv preprint arXiv:1309.0641, 2013
192013
Strong resolving graphs: the realization and the characterization problems
D Kuziak, ML Puertas, JA Rodríguez-Velázquez, IG Yero
Discrete Applied Mathematics 236, 270-287, 2018
162018
Domination-related parameters in rooted product graphs
D Kuziak, M Lemańska, IG Yero
Bulletin of the Malaysian Mathematical Sciences Society 39 (1), 199-217, 2016
162016
Outer-independent total Roman domination in graphs
AC Martínez, D Kuziak, IG Yero
Discrete Applied Mathematics 269, 107-119, 2019
152019
Strong resolvability in product graphs
D Kuziak
1st URV Doctoral Workshop in Computer Science and Mathematics, 41, 2014
152014
On maximal Roman domination in graphs
H Abdollahzadeh Ahangar, M Chellali, D Kuziak, V Samodivkin
International Journal of Computer Mathematics 93 (7), 1093-1102, 2016
112016
Metric dimension related parameters in graphs: A survey on combinatorial, computational and applied results
D Kuziak, IG Yero
arXiv preprint arXiv:2107.04877, 2021
92021
The system can't perform the operation now. Try again later.
Articles 1–20